# SDR ASAA2020021332205

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 7,326 hours, 2,012 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG #1 IGN B FAULT (AFTER THIRD START ATTEMPT) GROUNDED - YES. PERFORMED TSM 74-21-00-810-809-A STEP 3(A)(G). REN #1 ENGINE THREE TIMES WITH NO FAULTS NOTED. REF AMM 71-00-00. NO MX ACTION NEEDED. THIS CLEARS MDDR 76108, MX PROCEDURES REVERSED, MEL LIST UPDATED. PLACARD REMOVED SEAMC ARNE NOTIFIED.
